# SDR TRBA20120817002

- Difficulty date: August 17, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 37,405 hours, 37,284 cycles
- Engine: Pwa PW120
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8108001003
- Part serial: 93090168
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, E, A

## Discrepancy

WITH AUTOPILOT ON AND ON REACHING CRUISE ALTITUDE, NR 2 TORQUE BEGAN TO SURGE PLUS OR MINUS 10 TO 15 PERCENT.  A FEW SECONDS LATER, NR 2 TORQUE INCREASED TO 100 PERCENT AND NR 2 ITT ILLUMINATED.  REDUCED NR 2 ENGINE 20 PERCENT AND BOTH THE TORQUE AND ITT STABILIZED TO NORMAL PARAMETERS.  CREW SLOWLY INCREASED NR 2 ENGINE TO THE NOTCH AND BOTH TORQUE & ITT REMAINED NORMAL.  A FEW SECONDS LATER NR 2 TORQUE INCREASED TO 105 PERCENT FOR 1 SECOND AND ITT LIGHT ILLUMINATED.  CREW ELECTED TO PERFORMED A PRECAUTIONARY ENGINE SHUTDOWN  IAW AOM VOL 1.  DECLARED AN EMERGENCY  AND LANDED SAFELY.  PERFORMED DVI OF RT ENG HARNESS CONNECTORS FOR TIGHTNESS AND FOUND ALL IN PLACE.  PERFORMED ENGINE RUN IAW JIC 72-00-00 AND DUPLICATED.  WHEN DEACTIVATED NR 2 ENGINE EEC PARAMETERS STABILIZED WENT TO NORMAL.  R & R NR 2 ENGINE EEC IAW JIC 73-23-61.  PERFORMED ENG RUN-UP IAW WC EX-055007-CS-20000-001 AND FOUND WORKING PROPERLY.  ACFT RETURNED TO SERVICE.
